# SDR DL72W951753

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652163396
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MID FLAP, O/B CARRIAGE SUPPORT FITTING UPPER I/B THRUST BEARING RETAINER BOLT HOLE CORRODED.  ALSO, I/B SUPPORT FITTING HAS LOWER I/B THRUST BEARING BOLT HOLE CORRODED.  REPAIRED PER SRM 57-50-04 PG33.  REAMED OVERSIZE AND INSTALLED BUSHINGS.  FOUND AND REPAIRED DURING HMV SHOP INSPECTION.
